# SDR 2007UALA00152

- Difficulty date: January 20, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N444UA
- Make and model: Airbus A320-232
- Aircraft serial: 824
- Aircraft time: 30,260 hours, 11,670 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Dislodged
- Location: 2l Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L SLIDE FELL OFF.  SLIDE DID NOT FALL OFF.  COVER WAS LOOSE AND WAS SECURED.
